# SDR C1HA200586002

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 64,610 hours, 35,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG CORRODED IN FWD PIT AT FRAME 700 BETWEEN STRINGERS 28L AND 29L.  CUT OUT DAMAGED AREA FABBED AND INST REPAIR DOUBLER AND ANGLE MADE FROM 7075 T6 .050 PO NR 9002126 DIM DOUBLER 6" BY 4 1/2" AND ANGLE 7" BY 2" IAW B727 SRM 53-10-4 FIG 11.  OPENED WTB PANEL NR 3337 FOR ACCESS IAW 727 SRM 51-30-2.
